Pennsylvania, 2013

Hail and Damaging Winds in Pennsylvania, May 22, 2013

May 22, 2013 · NWS PBZ · 14 events in 8 counties and zones

Thunderstorms developed just ahead of a cold front the afternoon of May 22nd with some of the storms producing damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$142,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

Thunderstorms developed just ahead of a cold front the afternoon of May 22nd with some of the storms producing damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 22, 1:12 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, May 22, 1:12 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
212 PM EDT WED MAY 22 2013

.SYNOPSIS...
UPPER LEVEL IMPULSES BRINGS AN INCREASE IN SHOWERS AND
THUNDERSTORMS THROUGH THURSDAY NIGHT...UNTIL A COLD FRONT CROSSES. MUCH
COOLER WEATHER IS FORECAST THIS HOLIDAY WEEKEND UNDER HIGH
PRESSURE.

&&

.NEAR TERM /THROUGH THURSDAY/...
DAYTIME HEATING CONTINUES TO PUSH OUR TEMPERATURES CLOSE TO THE
CONVECTIVE THRESHOLD. 16Z MESOANALYSIS ILLUSTRATES NO CINH LEFT
AND EQUIV POTENTIAL TEMPS BUILDING. STILL A FAIR AMOUNT OF UNCERTAINTY
WITH THE DEVELOPMENT OF STORMS AND HOW STRONG STORMS WILL BE
LATER TODAY AND TONIGHT. LATEST THINKING IS STORMS WILL DEVELOP
ALONG THE THETA-E RIDGE AXIS WHICH IS BUILDING ACROSS WV AND WRN
PA. TERRAIN INDUCED STORMS ARE ALREADY UNDERWAY OVER THE CENTRAL
MTNS OF WV. FARTHER W ACROSS OHIO...NOT SURE HOW MUCH DEVELOPMENT
WILL OCCUR THIS AFTERNOON UNTIL S/W TROUGH PASSES AROUND 0Z.
LIKELY POPS STILL ARE ON TRACK FOR THIS EVENING FOR THE ENTIRE
AREA. IF THE LATEST HRRR IS CORRECT WE COULD SEE SOME LOCALIZED
HIGH WATER POTENTIAL OVER NRN WV WITH TRAINING OF STORMS.

AFTER MIDNIGHT THINGS SHOULD QUIET DOWN AS LLVLS STABILIZE AND WE
AWAIT MAIN TROF AXIS TO TRAVERSE FROM THE WEST. NAM AND GFS AGREE
ON A PERIOD OF DRY OR ISOLD ACTIVITY TMRW FROM LATE MRNG THROUGH
MID AFTERNOON BEFORE UPPER LEVEL IMPULSES CROSS. DO NOT FORESEE A
SEVERE WEATHER THREAT THURSDAY DUE TO LACK OF HEATING AS AN
ABUNDANCE OF CLOUDS WILL BE PRESENCE KEEPING THERMODYNAMICS LOW.
GREATEST CHALLENGE IS IF NAM SCENARIO OF A BATCH OF TSTMS RIDING
NE FROM WV INTO SWRN PA AROUND DAYBREAK MATERIALIZES. FOR
NOW...HELD OFF IN FAVOR OF CONTINUITY PER LOW CONFIDENCE ON THIS
OUTCOME. 98

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
A RAPID TRANSITION TO MUCH COLDER CONDITIONS TAKES PLACE DURING
THIS PERIOD AS THE CONSENSUS OF THE MORE RELIABLE GLOBAL MODEL
SYSTEMS SUGGESTING THE MID-LEVEL SYSTEM TRACKING THROUGH THE
REGION SHOULD CLOSE OFF AS IT MOVES OVER PITTSBURGH AND SLOWLY
OOZES SOUTHEASTWARD. THE CLOSED SOLUTIONS FAVORED BY THE MORE
RELIABLE MODELS END UP TRENDING TOWARD THE SLOWER END OF THE
GUIDANCE PACK WITH THIS SYSTEM...WHICH MAKES SENSE GIVEN THE
HIGHER LONG WAVE AMPLITUDE. AS SUCH...THE SYSTEMS DEPARTURE WAS
SLOWED IN THE FORECAST WHICH RESULTED IN INCREASING POPS INTO
FRIDAY.

WHILE ITS DEPARTURE IS SLOWER...MUCH DRIER AIR DOES WORK INTO THE
AREA BY FRIDAY NIGHT WITH THE CONSENSUS OFFERING EXTREMELY LEAN
LAYER RH PROFILES AND WEAKENING NORTHWEST COLD ADVECTION. THIS
SETS THE STAGE FOR STELLAR RADIATIONAL COOLING GOING INTO SATURDAY
MORNING. GRIDDED GUIDANCE SUGGESTS WIDESPREAD 30S ACROSS THE
AREA...WHICH WITH 850 MB TEMPERATURES FALLING TOWARD -2C IS NOT TOO
SHOCKING. FROST WAS ADDED TO THE GRID TO ACCOMMODATE LOWS
GENERALLY IN THE MID 30S ACROSS VAST TRACTS OF THE CWA...AND
FROST/FREEZE HEADLINES SEEM POSSIBLE AT THIS POINT. THESE
TEMPERATURES AT 850 MB FAIL TO MODERATE DURING THE DAY SATURDAY
MUCH...SO TEMPERATURES WILL LIKELY ONLY WANDER FOR HIGHS FROM THE
UPPER 50S FRIDAY TOWARD THE LOWER 60S SATURDAY. FRIES

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SIMILAR CONDITIONS PERSIST THROUGH THE REST OF THE WEEKEND AND
EVEN POSSIBLY INTO MONDAY MORNING WITH VERY DRY CONDITIONS AND
LIGHT WINDS FAVORING SUPERIOR RADIATIONAL COOLING EACH NIGHT. AS
SUCH...LOWS CONTINUE TO LOOK TO HEAD TOWARD THE 30S EACH
NIGHT...WITH A FEW LOCATIONS INEVITABLY DROPPING BELOW FREEZING.
ONCE AGAIN...FROST WAS ADDED TO THE FORECAST INTO THE
OVERNIGHT/EARLY MORNINGS THIS WEEKEND...AND FROST/FREEZE HEADLINES
AGAIN SEEM QUITE POSSIBLE.

OTHERWISE...VERY GRADUAL MODERATION OF LOW LEVEL TEMPERATURES WILL
BE LIKELY AS THE CLOSED SYSTEM DEPARTS EASTWARD BUT DRY CYCLONIC
NORTHWESTERLY FLOW ALOFT REMAINS THE LARGE CONTROLLING FACTOR FOR
OUR WEATHER. THIS IS THANKS IN PART TO THE FACT THAT THE MODEL
CONSENSUS KEEPS THE LARGE SCALE RIDGE AXIS LARGELY TO OUR WEST
THROUGH THE MIDDLE OF NEXT WEEK. AS A RESULT...CONDITIONS SHOULD
REMAIN GENERALLY DRY WITH VERY SLOW MODERATION OF TEMPERATURES
THROUGH THE WEEK. FRIES

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
LOW TO MEDIUM CONFIDENCE FORECAST ON SHOWER AND THUNDERSTORM TIMING.
VFR WEATHER WILL PREVAIL MUCH OF THE FCST PERIOD /AT LEAST INTO
THE OVERNIGHT HOURS/...THE CHALLENGE IS TIMING ON ANY SHRA OR TSRA
IMPACTING THE TERMINALS. MAINTAINED VCTS FOR LATE AFTERNOON AND
EVENING BEFORE TRANSITIONING TO VFR SHRA UNTIL MIDNIGHT. CLOUDS
WILL DEVELOP IN THE PREDAWN HOURS...LATEST GUIDANCE SUGGEST CIGS
IN THE 015-025 WHICH IS HIGHER THAN EARLIER RUNS AND IN LINE WITH
ONGOING FORECAST. STRATOCU WILL LIFT BY MID MRNG INTO A LOW END
VFR DECK. FOR PLACES THAT EXPERIENCE RAINFALL...PATCHY FOG COULD
DEVELOP DURING THE PREDAWN HOURS. 98

.OUTLOOK.../THURSDAY THROUGH SUNDAY/...
THE PROBABILITY OF WIDESPREAD IFR WEATHER IS LOW.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 22, 1:57 PM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
257 PM EDT WED MAY 22 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-231900-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
257 PM EDT WED MAY 22 2013

...SEVERE THUNDERSTORM WATCH 211 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROSTY AND LOCALIZED FREEZING CONDITIONS ARE POSSIBLE FRIDAY
NIGHT...SATURDAY NIGHT...AND EVEN POSSIBLY SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

07

In the hours before

Local storm report, May 22, 11:35 AM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1235 PM EDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 SSE SHORT CREEK       40.17N  80.66W
05/21/2013  E1.00 INCH       OHIO               WV   PUBLIC

&&

EVENT NUMBER PBZ1301910

KRAMAR
Special weather statement, May 22, 12:58 PM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
158 PM EDT WED MAY 22 2013

OHZ069-221845-
MONROE OH-
158 PM EDT WED MAY 22 2013

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

AT 154 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF HARRIETTSVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

  LOCATIONS IMPACTED INCLUDE...
  GRAYSVILLE...         ANTIOCH...            WOODSFIELD...
  BENWOOD...            ROUND BOTTOM...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3958 8127 3961 8128 3981 8115 3971 8086
      3957 8114 3957 8126

KRAMAR
Special weather statement, May 22, 1:50 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
250 PM EDT WED MAY 22 2013

PAZ031-WVZ004-012-221930-
GREENE PA-MARSHALL WV-WETZEL WV-
250 PM EDT WED MAY 22 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WETZEL...
SOUTHEASTERN MARSHALL AND SOUTHWESTERN GREENE COUNTIES...

AT 246 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRVIEW...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

  LOCATIONS IMPACTED INCLUDE...
  FAIRVIEW...           GLEN EASTON...        DENVER HEIGHTS...
  CAMERON...            LONE OAK...           ROCKLICK...

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3999 8054 3974 8039 3967 8079 3976 8085

KRAMAR
Special weather statement, May 22, 2:19 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 PM EDT WED MAY 22 2013

PAZ031-WVZ021-022-222000-
GREENE PA-MARION WV-MONONGALIA WV-
319 PM EDT WED MAY 22 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONONGALIA...NORTH
CENTRAL MARION AND SOUTH CENTRAL GREENE COUNTIES...

AT 316 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF MANNINGTON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  METZ...               MCCURDYVILLE...       DAYBROOK...
  BLACKSVILLE...        MOUNT MORRIS...

  HIGHWAYS IMPACTED INCLUDE...
  I-79 IN WEST VIRGINIA BETWEEN MILE MARKERS 159 AND 160.
  I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 3.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3978 8021 3975 7998 3953 8025 3957 8038
Special weather statement, May 22, 2:26 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT WED MAY 22 2013

PAZ029-031-222000-
GREENE PA-WASHINGTON PA-
326 PM EDT WED MAY 22 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE AND
SOUTHWESTERN WASHINGTON COUNTIES...

AT 324 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RYERSON
STATION...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  RYERSON STATION...    SWARTS...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 17 AND 23.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3982 8051 3985 8052 3995 8052 4009 8027
      3995 8008
Special weather statement, May 22, 3:04 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 PM EDT WED MAY 22 2013

PAZ075-076-222045-
FAYETTE PA-FAYETTE RIDGES PA-
404 PM EDT WED MAY 22 2013

...A STRONG THUNDERSTORM WILL AFFECT FAYETTE COUNTY...

AT 403 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
GREENSBORO...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  MASONTOWN...          FAIRCHANCE...         HOPWOOD...
  UNIONTOWN...          CHALKHILL...          FARMINGTON...
  DUNBAR...             OHIOPYLE...           CONNELLSVILLE...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 2 AND 7.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3988 7940 3986 7941 3984 7939 3972 7988
      3979 7993 3979 7991 3984 7993 4012 7949
      3995 7935

The radar

The Pittsburgh radar (KPBZ), 82 km away, was scanning. The volume nearest the first event began at 20:16 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 3 hail. Local standard time, as filed.

Hail, Fayette

When
May 22, 3:15 PM EST
Where
Fayette County, Leith
Measured
0.75 in hail
Reported by
Public
Coordinates
39.900, -79.720

The public reported penny size hail.

Thunderstorm Wind, Fayette

When
May 22, 3:20 PM EST
Where
Fayette County, Leith
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.900, -79.720

Emergency management reported trees down on Highland Avenue.

Hail, Clarion

When
May 22, 3:42 PM EST
Where
Clarion County, 2.08 mi NE of Day
Measured
1 in hail
Reported by
Public
Coordinates
41.200, -79.240

Thunderstorm Wind, Westmoreland

When
May 22, 3:45 PM EST
Where
Westmoreland County, 0.53 mi E of Baggaley
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
NWS Employee
Coordinates
40.270, -79.370

An NWS employee reported large tree branches down.

Thunderstorm Wind, Westmoreland

When
May 22, 3:50 PM EST
Where
Westmoreland County, Baggaley
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
40.270, -79.380

Emergency management reported a shed and trees down along Theater Street in Unity Township.

Thunderstorm Wind, Jefferson

When
May 22, 3:55 PM EST
Where
Jefferson County, 3.17 mi NNW of Kahletown
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Fire Department/Rescue
Coordinates
41.310, -79.180

Fire/Rescue reported multiple trees down blocking State Route 36 from Clarion county border to State Route 889.

Thunderstorm Wind, Indiana

When
May 22, 4:07 PM EST
Where
Indiana County, 0.53 mi W of Palmerton
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Newspaper
Coordinates
40.470, -79.190

Numerous trees were reported down in the Black Lick area.

Thunderstorm Wind, Indiana

When
May 22, 4:16 PM EST
Where
Indiana County, 0.87 mi SW of Chevy Chase Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
40.620, -79.160

A trained spotter reported trees down.

Thunderstorm Wind, Indiana

When
May 22, 4:16 PM EST
Where
Indiana County, 0.87 mi SW of Homer City
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
40.540, -79.160

Emergency management reported numerous trees and power lines down.

Thunderstorm Wind, Indiana

When
May 22, 4:20 PM EST
Where
Indiana County, 1.26 mi ESE of Claypoole Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.610, -79.160

Emergency management reported trees down.

Hail, Beaver

When
May 22, 4:29 PM EST
Where
Beaver County, 0.87 mi SE of New Brighton
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.740, -80.310

Thunderstorm Wind, Jefferson

When
May 22, 4:30 PM EST
Where
Jefferson County, 0.87 mi SW of Punxsutawney
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
40.940, -78.980

The 911 call center reported trees down.

Thunderstorm Wind, Washington

When
May 22, 5:01 PM EST
Where
Washington County, 1.26 mi WSW of Purdy
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.460, -80.490

The public reported a couple of trees and branches down.

Thunderstorm Wind, Butler

When
May 22, 5:28 PM EST
Where
Butler County, 1.25 mi ESE of Homeacre
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
40.860, -79.900

A large tree 1.5 feet in diameter was blown down.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2013Every state in 2013This day in weather historyWarnings in Pennsylvania, May 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 444152, 444164, 444153, 444158, 444160, 444155, 444165, 444157, 444162, 444163, 444154, 444156, 444166, 444161.